# SDR SWAA2014102933491

- Difficulty date: October 15, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 32,324 hours, 14,425 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A2156U8
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE SUPPORT ANGLE CRACKED ABOVE NR 2 PYLON AFT TIP AT TRANSVERSE WEB ATTACH POINT.  R & R ANGLE IAW SOM.
